0 Members and 1 Guest are viewing this topic.
Quote from: Mikel7 on September 29, 2021, 05:32:33 AMHave you thought about the possibility of taking low dose Cialis 2.5mg daily? It could help you out a lot.
Quote from: Winter on October 06, 2021, 07:49:07 PMThe last urologist I've visited (a true Peyronie's specialist), told me to take it daily. I also don't have erectile dysfunction. Apparently, it helps the blood flow on the penis, which is good for healing. Look up for topics on the subject. There are plenty of them here.
QuoteHello,I'm currently taking an antidepressant(SSRIs) and tranquilizer(Alprazolam but is also named Xanax) for reasons not related to my Peyronies. But I googled about possible side effects if I take L-Arginine or Acetyl L-Carnitine and it seems it is discouraged.Anyone has any experience taking both? What can I do if I cannot take Acetyl L-Carnitine or L-Arginine?Thanks
Quote from: Pfract on October 09, 2021, 12:42:31 PMsure thing:https://pubmed.ncbi.nlm.nih.gov/11939691/https://pubmed.ncbi.nlm.nih.gov/23192413/https://pubmed.ncbi.nlm.nih.gov/11411819/ ----------- definitely read this onehttps://pubmed.ncbi.nlm.nih.gov/?term=ssri+priapism ------------- And here is the link for all the medical papers talking about SSRi's and priapism and their relationship or not. A good read in your case, IMHO.